# SDR SWAA2013081219053

- Difficulty date: July 26, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 57,271 hours, 46,585 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE FITTING CRACKED AT STATION 908, STRINGER 4L.  R&R FITTING IAW DRAWING.
